# SDR C1HA200183001

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 71521
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT LIGHT IN THE AFT FOR 2L & 2R DOORS FLASHES ON AND OFF DURING FLIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK CKS GOOD.
